Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
andrewm32

Wow..that was fast..4 days and shedding already?

Wow..been on accutane for around 4 days now..and Im already starting to shed my hair? Thats...insane really.

Anyone else experience this? If its not just my imagination..I may discontinue treatment..because I forsee this getting much worse..4 days only and shedding..imagine in 5 months how much hair I'll have left: None.

Share this post


Link to post
Share on other sites

If you are indeed shedding alot more than usual, i would recomend you stop the treatement... the good news is you will most likely resolve very quickly... when you loose your hair that quickly into treatement it is for a different/better reason than if it was later into your course or after your course had ended...I won't go into why!!

Share this post


Link to post
Share on other sites
If you are indeed shedding alot more than usual, i would recomend you stop the treatement... the good news is you will most likely resolve very quickly... when you loose your hair that quickly into treatement it is for a different/better reason than if it was later into your course or after your course had ended...I won't go into why!!

Would you mind explaining actually? I am about three weeks in and have started clogging the shower drain with clumps of hair recently. I may just be paranoid due to never having shed whatsoever prior to accutane, but my hair seems thinner already. Would it help if I shave off my relatively long hair? If I stop using hair products?

Share this post


Link to post
Share on other sites

I dont know if shaving your head would be better but I think you should take into consideration of discontinuing the medication. I experienced shedding at my 2nd and last month of tane. Even though Im clear the side effects of hair loss still persisted for 7 months so far. I am told this is just temporary but only time will tell.

Share this post


Link to post
Share on other sites

Basically porovoz, when the shedding begins later on into your course, the cycle of your hair growth is interupted, which can take many many months to resolve and rarely persists for lifetime. The type of hairloss you are currently experiencing is most likely an interuption in the physical growth of the hair, rather than the growth cycle.

That is not to say that if you continue on your course of tane you won't experience TE (interuption of the hair cycle). I personally would stop if i was you... But you need to decide how much impact acne has on your life and i mean REALLY consider. I wish to god i had never taken the drug, but there is nothing i can do now, it isn't to late for you though...

Edit: No i don't think shaveing your hair short, in your case would help much!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×